Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 12, NWS State College, PA

May 10, 2007Lycoming County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 10, 2007, 2:12 PM EDT for Lycoming County, Pennsylvania. It was in force for 93 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2007, 2:12 PM EDT (18:12 UTC)
Expired
May 10, 2007, 3:45 PM EDT
In force
93 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lycoming County, PA

The radar

The State College radar (KCCX), 86 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:15 PM EDTHAIL 1Cogan Station, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 101816
SVRCTP
PAC081-101945-
/O.NEW.KCTP.SV.W.0012.070510T1812Z-070510T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A 
  LINE EXTENDING FROM 7 MILES WEST OF JERSEY SHORE TO 14 MILES 
  SOUTHWEST OF JERSEY SHORE...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JERSEY SHORE AROUND 225 PM EDT...
  COLLOMSVILLE AROUND 245 PM EDT...
  DUBOISTOWN AROUND 300 PM EDT...
  WILLIAMSPORT AND COGAN STATION AROUND 305 PM EDT...
  ELIMSPORT AROUND 310 PM EDT...
  MONTOURSVILLE AND LOYALSOCKVILLE AROUND 320 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-180 BETWEEN MILE MARKERS 10 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4124 7737 4113 7724 4108 7716 4114 7689
      4121 7657 4138 7670 4130 7709

$$

FORECASTER: LAMBERT/GRUMM
1 follow-up statement
000 
WWUS51 KCTP 101820
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT THU MAY 10 2007

PAC081-101945-
/O.CON.KCTP.SV.W.0012.000000T0000Z-070510T1945Z/
LYCOMING PA-
221 PM EDT THU MAY 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN LYCOMING COUNTY...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR COGAN STATION...OR NEAR
WILLIAMSPORT...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOYALSOCKVILLE AROUND 235 PM EDT...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4124 7737 4113 7724 4108 7716 4114 7689
      4121 7657 4138 7670 4130 7709

$$

FORECASTER:RHG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:02 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 10, 1:02 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
102 PM EDT THU MAY 10 2007

.SYNOPSIS...
A SLOW MOVING TROUGH OF LOW PRESSURE WILL PUSH INTO PENNSYLVANIA
FROM THE WEST LATE TODAY AND TONIGHT. A COLD FRONT WILL THEN SWEEP
SOUTHEAST ACROSS THE REGION ON FRIDAY. A HIGH PRESSURE WILL BUILD
IN BEHIND THE FRONT OVER THE WEEKEND. ANOTHER COLD FRONT IS
LIKELY BY TUESDAY OR WEDNESDAY OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
UPDATED TO ADD IN THE SVR THUNDERSTORM WATCH THROUGH 8 PM FOR MOST
OF OUR COUNTIES. CURRENT CONVECTION BLOSSOMING AND BEING ENHANCED
BY BOTH DAYTIME HEATING AND DRY PUNCH ALOFT...AS EXPECTED.

SHEAR VALUES REMAIN LOW...BUT CAPES DO GET RATHER POSITIVE ON NAM
SOUNDINGS WITH CLOSE TO 1500 J/KG AT IPT LATE THIS AFTN.
AGAIN...WINDS ALOFT RATHER WEAK WITH ABOUT 35KTS MAXIMUM AND THAT
IS VERY HIGH IN THE STORMS...BUT EVAPORATIVE COOLING AND
DOWNDRAFTS DRIVEN BY INSTABILITY COULD COMBINE FOR GUSTY
WINDS...AND TEMP PROFILE FAVORABLE FOR SMALL HAIL.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
SYNOPTIC SCALE FORCING WILL BE WANING TONIGHT...AS WEAKENING
SHORTWAVE PUSHES INTO NEW ENGLAND. HOWEVER...WEAK SFC TROUGH WILL
BE THE FOCUS FOR LINGERING CONVECTION OVERNIGHT ACROSS EASTERN PA.
SFC TROUGH WILL PUSH EAST OF CENTRAL PA BY EARLY FRIDAY
AM..SHUNTING DEEPEST MOISTURE SOUTHEAST OF OUR REGION.
THEREFORE...HAVE LOWERED POPS SOMEWHAT ON FRIDAY. COLD FRONT STILL
ON TRACK TO SWEEP THRU THE STATE BY LATE FRIDAY...BUT BEST CHC OF
CONVECTION WILL BE ALONG OR SOUTH OF THE MASON-DIXON LINE...WHERE
PWATS PROGGED TO REMAIN NR 1 INCH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MODEL UNCERTAINTIES DEVELOP WITH REGARDS TO STRENGTH OF SHORTWAVE
SAT/SAT NITE. SHARPER GFS VERSION COULD PRODUCE A WAVE ON FRONTAL
BOUNDARY JUST SOUTH OF PA. LATEST ENSEMBLE PLUME DATA CLEARLY
SUGGESTS THIS REMAINS A LOW PROBABILITY. HOWEVER...FEEL LOW POPS
ARE NEEDED LATE SATURDAY ACROSS THE SOUTHEAST GIVEN THE OPER GFS
SOLUTION. 00Z MREF DATA INDICATES DRY WX SUNDAY AND MONDAY AS
LARGE CANADIAN HI PRES SYSTEM BUILDS SE ACROSS PA. HAVE BEGUN TO
LOWER TEMPS FOR SUNDAY NIGHT. LOW PWATS AND SFC HIGH PRES DIRECTLY
OVERHEAD SHOULD PROVIDE CONDITIONS FOR GOOD RADIATIONAL COOLING. A
ROUND OF SHWRS/TSTMS IS POSSIBLE AROUND TUESDAY OF NEXT WEEK WITH
ARRIVAL OF NEXT COLD FRONT.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THUNDERSTORMS FIRING UP ALL OVER THE REGION...AND WILL CREATE
LOCAL MVFR VISBYS AND GUSTY WINDS IN AND NEAR THE THUNDERSTORMS.
POCKETS OF IFR DIRECTLY UNDER THE STORMS ARE POSSIBLE. THESE
STORMS WILL LAST THROUGH THE EVENING HOURS AS A SURFACE TROF
PUSHES TO THE EAST THROUGH CENTRAL PA.

AFTER 00-03Z THIS EVENING...THINGS SHOULD BE DYING OFF...BUT A FEW
SHOWERS COULD LINGER AS THE REAL COLD FRONT IS NOT SLATED TO MOVE
THROUGH UNTIL FRIDAY MORNING. LINGERING MOISTURE COULD CREATE
DENSE FOG AT AREA TERMINALS THAT RECEIVE RAINFALL THIS AFTERNOON.

DRY WEATHER WITH VFR SKIES SHOULD THEN LAST THROUGH THE WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DANGELO
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/RXR
AVIATION...DANGELO
Hazardous weather outlook, May 10, 12:24 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1224 PM EDT THU MAY 10 2007

PAZ004-005-010-011-017-024-033>036-064>066-111630-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-ADAMS-YORK-LANCASTER-
1224 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-012-018-019-025>028-037-041-042-045-046-049>053-056>059-063-
111630-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
1224 PM EDT THU MAY 10 2007

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 10, 11:41 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1141 AM EDT THU MAY 10 2007

PAZ006-037-101615-
POTTER-TIOGA-
1141 AM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM WILL AFFECT FAR NORTHERN POTTER AND TIOGA
COUNTIES...

A STRONG THUNDERSTORM THAT COULD PRODUCE WIND GUSTS TO 40 MPH AND
SMALL HAIL WAS LOCATED 10 MILES NORTH OF GALETON AT 1140 AM...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL STAY OVER RURAL AREAS OF
NORTHERN POTTER AND TIOGA COUNTIES THROUGH NOON.

FORECASTER: DANGELO
Special weather statement, May 10, 12:36 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 PM EDT THU MAY 10 2007

PAZ006-037-101730-
POTTER-TIOGA-
1236 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM WILL AFFECT POTTER AND TIOGA COUNTIES...

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES WEST OF WELLSBORO...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR GALETON AROUND 1245 PM...GAINES
AROUND 100 PM...WESTFIELD AROUND 115 PM AND KNOXVILLE AROUND 130 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM.

FORECASTER:RHG
Special weather statement, May 10, 12:38 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1238 PM EDT THU MAY 10 2007

PAZ063-101745-
CUMBERLAND-
1238 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SLOW MOVING THUNDERSTORM 6 MILES SOUTH OF CARLISLE...MOVING
NORTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT HOLLY
SPRINGS AROUND 1245 PM...CARLISLE AROUND 100 PM...BOILING
SPRINGS...CARLISLE SPRINGS AROUND 115 PM...MECHANICSBURG AND
HOGESTOWN AROUND 145 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:RHG
Special weather statement, May 10, 12:43 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1243 PM EDT THU MAY 10 2007

PAZ012-018-101745-
NORTHERN CENTRE-NORTHERN CLINTON-
1243 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRE AND CLINTON COUNTIES...

AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF BELLEFONTE...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR WESTPORT AROUND
115 PM...HYNER AND GLEN UNION AROUND 130 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:RHG
Special weather statement, May 10, 1:19 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EDT THU MAY 10 2007

PAZ012-101815-
NORTHERN CLINTON-
119 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM WILL AFFECT CLINTON COUNTY THROUGH 215 PM
EDT...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF LOCK HAVEN...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR GLEN UNION AND HYNER AROUND 145
PM.

WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THIS STORM.

ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Local storm report, May 10, 2:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
209 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             MILL HALL               41.10N 77.49W
05/10/2007  E0.75 INCH       CLINTON            PA   TRAINED SPOTTER

            PENNY SIZE HAIL

&&

MMD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:55 PM EDTSevere Thunderstorm WarningCTPPotter65 min
May 10, 1:07 PM EDTSevere Thunderstorm WarningCTPLycoming53 min
May 10, 1:18 PM EDTSevere Thunderstorm WarningCTPTioga57 min
May 10, 1:37 PM EDTSevere Thunderstorm WarningCTPClinton53 min
May 10, 2:23 PM EDTSevere Thunderstorm WarningCTPMifflin97 min
May 10, 3:02 PM EDTSevere Thunderstorm WarningCTPUnion73 min
May 10, 3:08 PM EDTSevere Thunderstorm WarningCTPCentre37 min
May 10, 3:18 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder72 min
May 10, 4:56 PM EDTSevere Thunderstorm WarningCTPHuntingdon34 min
May 10, 5:08 PM EDTSevere Thunderstorm WarningCTPFranklin37 min
May 10, 5:38 PM EDTSevere Thunderstorm WarningCTPPerry37 min
May 10, 5:45 PM EDTSevere Thunderstorm WarningCTPFranklin60 min
May 10, 5:55 PM EDTSevere Thunderstorm WarningCTPCumberland65 min
May 10, 6:59 PM EDTFlash Flood WarningCTPCumberland3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.